Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A law of the iterated logarithm for stable summands


Author: Joshua Chover
Journal: Proc. Amer. Math. Soc. 17 (1966), 441-443
MSC: Primary 60.30
DOI: https://doi.org/10.1090/S0002-9939-1966-0189096-2
MathSciNet review: 0189096
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung and W. H. J. Fuchs, On the distribution of sums of random variables, Mem. Amer. Math. Soc., No. 6 (1951). MR 0040610 (12:722e)
  • [2] W. Feller, An introduction to probability theory and its applications. I, 2nd ed., Wiley, New York, 1957. MR 0088081 (19:466a)
  • [3] -, The general form of the so-called law of the iterated logarithm, Trans. Amer. Math. Soc. 54 (1963), 373-402. MR 0009263 (5:125c)
  • [4] -, A limit theorem for random variables with infinite moments, Amer. J. Math. 68 (1946), 257-262. MR 0016569 (8:37a)
  • [5] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables (Transl. by K. L. Chung), Addison-Wesley, Reading, Mass., 1954. MR 0062975 (16:52d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0189096-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society